# SDR DALA2021012500468

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 16 NOSE FWD LT DOOR STOP 1 & DOOR STOP 7 CRACKED HOLES.  CORRECTIVE ACTION: ACCOMPLISHED ER/A 589094-14 SECTION II INSPECTION.  CONT ON MON.
